# SDR PCAA9800767

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAKEOFF FROM BDL, THE BAGGAGE SMOKE LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE BAGGAGE COMPARTMENT WAS INSPECTED FOR EVIDENCE FO FIRE, NO EVIDENCE FOUND.  MAINTENANCE ISOLATED THE SMOKE DETECTORS AND THE AIRCRAFT WAS DISPATCHED UNDER MEL RELIEF.  SUBSEQUENTLY, THE NR 1 AND NR 2 DETECTORS WERE REPLACED AND OPERATIONALLY CHECKED IAW DHC PROCEDURES.  A/C RETURNED TO SERVICE.  (M)
